# SDR SWIA2021071459563

- Difficulty date: February 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS178254
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, OUTBOARD FLAP HINGE AFT ATTACHING NUT CORRODED     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED LEFT O/B FLAP, O/B FLAP HINGE ARM AFT ATTACHING NUT IAW CRJ700 AMM 57-53-27-000/ 400-803-A01.
